MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534650
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 is being used to capture the reportable event of stent migration.Imdrf impact code f19 captures the surgical intervention to remove the stent.Imdrf patient code e2114 captures the reportable event of perforation.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was implanted to treat jaundice during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.A few days after the stent was implanted, it was noted that it migrated distally causing the patient a perforation.The stent has been subsequently explanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Block b5 has been corrected.Block h6: imdrf device code a010402 is being used to capture the reportable event of stent migration.Imdrf impact code f19 captures the surgical intervention to remove the stent.Imdrf patient code e2114 captures the reportable event of perforation.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was implanted in the left hepatic duct to treat jaundice during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.A few days after the stent was implanted, it was noted that it migrated distally causing the patient a perforation.The stent has been subsequently explanted.No additional adverse patient effects were reported.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21586829
Report Number3005099803-2025-00788
Device Sequence Number18446057
Product Code FGE
UDI-Device Identifier08714729787204
UDI-Public(01)08714729787204
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534650
Device Catalogue NumberM00534650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown